EconPapers    
Economics at your fingertips  
 

On Some Recent Applications of Stochastic Convex Ordering Theorems to Some Functional Inequalities for Convex Functions: A Survey

Teresa Rajba ()
Additional contact information
Teresa Rajba: University of Bielsko-Biala

Chapter Chapter 11 in Developments in Functional Equations and Related Topics, 2017, pp 231-274 from Springer

Abstract: Abstract This is a survey paper concerning some theorems on stochastic convex ordering and their applications to functional inequalities for convex functions. We present the recent results on those subjects.

Keywords: Convex functions; Higher-order convex functions; Hermite–Hadamard inequalities; Convex stochastic ordering (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (3)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-61732-9_11

Ordering information: This item can be ordered from
http://www.springer.com/9783319617329

DOI: 10.1007/978-3-319-61732-9_11

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-61732-9_11